# SDR AWXA200400375

- Difficulty date: April 16, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 45,155 hours, 20,253 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 9813395
- Part serial: FRTR200AB
- Condition: Faulty
- Location: Rt Wing
- Part time: 45,179 hours, 20,259 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

CMH - FUEL - FLT 0794 - WHILE TAXIING TO RUNWAY FOR DEPARTURE FUEL WAS REPORTED LEAKING FROM THE RIGHT WING, RETURNED TO GATE.  MAINTENANCE FOUND FUEL LEAK COMING FROM RIGHT WING OUTBOARD SURGE TANK NACA INTAKE VENT.  REMOVED AND REPLACED FUEL LEVEL SENSING CONTROL UNIT NR 1 PER TSM 28-21-00-810-825 & TSM 28-46-00-810-818.  FUEL LEVEL SENSING SYSTEM BITE CHECK WAS GOOD, BUT DURING ENGINE RUN FUEL CONTINUED TO LEAK FROM NACA VENT.  REMOVED AND REPLACED RIGHT WING AIR RELEASE VALVE IAW AMM 28-21-41-04, LEAK CHECK WAS GOOD. AIR RELEASE VALVE S/N FRTR200AB WAS DAMAGED BEYOND ECONOMICAL REPAIR; UNIT WAS SCRAPPED AT VENDOR.
